Author Details

Name: Onyejekwe, Ogugua
Address: Eastern Florida State College, United States
Author Publications:
  • Vol 3, No 1 (2014) - Articles
    Solution of some parabolic inverse problems by homotopy analysis method
    Abstract    PDF
  • Vol 3, No 2 (2014) - Articles
    Determination of two-time dependent coefficients in a parabolic partial differential equation by homotopy analysis method
    Abstract    PDF
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.